# SDR ASAA2018011823841

- Difficulty date: January 18, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP, AISLE LIGHTS AT LT ROWS 6 THRU 11 AND LT FWD EXTERIOR OVERWING LIGHT. GROUNDED - YES. REMOVED REPLACED & OPS CHECKED GOOD LT ROW 8 EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06-960-805 STEPS 4D(1)(2)(C), (3-5) & (6)(C).
